Rigidity of CR submanifolds and analyticity of CR immersions.
Mathematische Annalen, Tome 287 (1990) no. 1, pp. 229-238
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1990__287_1_164682,
author = {Chong-Kyu Han},
title = {Rigidity of {CR} submanifolds and analyticity of {CR} immersions.},
journal = {Mathematische Annalen},
pages = {229--238},
year = {1990},
volume = {287},
number = {1},
zbl = {0676.32004},
url = {http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164682/}
}
Chong-Kyu Han. Rigidity of CR submanifolds and analyticity of CR immersions.. Mathematische Annalen, Tome 287 (1990) no. 1, pp. 229-238. http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164682/